# SDR SWIA201641876

- Difficulty date: January 26, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 31,109 hours, 25,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E CHAFED AT INBD POSITION.  INSTALLED PN: 601R14303-53 IAW REO.
